MathSciNet Relay Station
MathSciNet bibliographic data
MR1310389 57R45 (57T15 58E05)
Kocherlakota, R. R. Integral homology of real flag manifolds and loop spaces of symmetric spaces. Adv. Math. 110 (1995), no. 1, 1–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement